MAUDE Adverse Event Report: ABBOTT VASCULAR INC. HERCULINK ELITE; STENT, RENAL

ABBOTT VASCULAR INC. HERCULINK ELITE; STENT, RENAL
Model Number 1011487-18
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/07/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.The investigation was unable to determine a conclusive cause for the reported difficulties; however, the subsequent unexpected medical intervention appears to be related to circumstances of the procedure.Stent dislodgement may be attributed to several factors including, but not limited to, positive pressure during preparation, forced sheath removal, handling of the stent during preparation, interaction with the anatomy, or interaction with accessory devices.Factors that may contribute to an activation failure including expansion failures include, but are not limited to, inflation technique, contrast concentration, loose connection with the indeflator, anatomical conditions, contamination in the inflation lumen or damage to the guide wire and/or inflation lumen.In this case, it is possible the device may have interacted with the heavily calcified, right renal artery during advancement, as resistance was noted due to the angle of the renal artery, causing the reported activation failure, ultimately causing the reported stent dislodgement; however, without the device to examine, this cannot be confirmed.A snare device was used to remove the stent.There is no indication of a product quality issue with respect to manufacture, design, or labeling.
 
Event or Problem Description
It was reported that the procedure performed was to treat a heavily calcified, right renal artery.During advancement of the 4.0x18mm herculink elite balloon-expandable stent (bes), resistance was met due to the angle of the artery and prior to reaching the lesion, the stent dislodged from the balloon and was snared.The 4.0x15mm herculink bes failed to cross due to anatomy and a kink on the distal end of the stent was noted.The procedure was aborted at this point.There were no adverse patient sequelae and no clinically significant delay in procedure.No additional information was provided.

Brand Name
HERCULINK ELITE
Common Device Name
STENT, RENAL
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 2024168
26531 ynez road
temecula CA 92591 4628
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key24191387
Report Number2024168-2026-00370
Device Sequence Number12778789
Product Code NIN
UDI-Device Identifier08717648077845
UDI-Public(01)08717648077845(17)270531(10)4061361
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P110001
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1011487-18
Device Catalogue Number1011487-18
Device Lot Number4061361
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2026
Initial Report FDA Received Date01/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age89 YR
Patient SexFemale
Patient Weight69 KG
Patient EthnicityNon Hispanic
Patient RaceWhite